Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

hi ayurvediccure,i have been masturbating for 10 years now,i am 22 now and and feeling the side-effects i want to enquire about non-sexual side effects

i know that sexual side-effects can be cured by shilajit and kohinoor…..but what about other side effects?

1.mental fatigue
2.memory loss
3.weak muscular structure
4.dry scaly skin
5.hair loss
6.eye floaters
7.shaky hands …etc

i’m very sure these are side effects of masturbatiion too,can they too be traeted by kohinoor and shilajit?


In: Sexual Problems, Posted 5 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

Yes you can start with Kohinoor gold http://www.ayurvediccure.com/kohinoor.htm and Shilajit capsules http://www.ayurvediccure.com/shilajit.htm. This combination will help in gaining sexual strength and stamina. Also this combination is helpful in reversing the side effects of Over masturbation with regular use. Diet plays the crucial role. We will recommend the low protein diet including fresh fruits and vegetables.

Take one capsule twice a day after meal with milk.

Thank you
AyurvedicCure.com Support

Answers Answered By: Mosley Level Rating1292 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner